# SDR AALA20130321015

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 70,498 hours, 38,033 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGERON 4 END CLIP AT STATION 148 HAS ELONGATED HOLES WHERE CLIP ATTACHES TO LONGERON.  INSTALLED NEW LONGERON 4 LEFT END CLIP AT STATION 148 PER AARD 51-00-05-1 AND BOEING DRAWING 5911405.
